# SDR DALA2017041303006

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39091
- Aircraft time: 41,014 hours, 3,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L2 DOOR EPAS PRESSURE GAUGE FOUND FAULTY. CABIN L2 DOOR EPAS RESERVOIR REMOVED AND REPLACED AS PER AMM 52-11-22.
